MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® All-Silicone Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bardex® All-Silicone Foley Catheter
Catalog Number 165816
Medical Device Problem Codes Inflation Problem (1310); Material Puncture/Hole (1504); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that at around 14:00 hrs, prior to patient being transferred from bed to wheelchair, patient's incontinent brief was noted to be soiled.Both pca and primary nurse intended to provide perineal care prior to transfer.Upon opening brief, foley catheter came out.Foley catheter tip noted to not be inflated.Balloon area was flat.Patient informed primary nurse that the catheter was inserted the day before.Primary nurse assessed foley catheter but using 10 ml syringe and trying to inflate it.No balloon inflation noted, instead, leakage noted.At the time primary nurse inserted a brand-new catheter of the same product.Balloon was inflated of 10 ml.Resistance noted.Urine output noted.One day later, at around 09:30 hrs, foley catheter was initially insitu until during med pass as patient was complaining of discomfort from foley catheter.Patient felt as if foley was not in place.Primary nurse assessed and tugged on catheter with no resistance noted.Primary nurse removed.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® All-Silicone Foley Catheter
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25884686
Report Number1018233-2026-04843
Device Sequence Number21279492
Product Code EZL
UDI-Device Identifier00801741029752
UDI-Public(01)00801741029752(11)250731(17)300228(10)NGKT3252
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number165816
Device Lot NumberNGKT3252
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/15/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/13/2026
Not provided
09/24/2026
Initial Report FDA Received Date07/21/2026
Supplement Report FDA Received Date08/14/2026
09/06/2026
09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown